Reply

Susan L. Hogue, Stephanie Phelps

Research output: Contribution to journalLetter

Original languageEnglish (US)
Pages (from-to)659-660
Number of pages2
JournalThe Journal of Pediatrics
Volume124
Issue number4
DOIs
StatePublished - Jan 1 1994

All Science Journal Classification (ASJC) codes

  • Pediatrics, Perinatology, and Child Health

Cite this

Reply. / Hogue, Susan L.; Phelps, Stephanie.

In: The Journal of Pediatrics, Vol. 124, No. 4, 01.01.1994, p. 659-660.

Research output: Contribution to journalLetter

Hogue, Susan L. ; Phelps, Stephanie. / Reply. In: The Journal of Pediatrics. 1994 ; Vol. 124, No. 4. pp. 659-660.
@article{4978694a777249ab91b5480231e4bad3,
title = "Reply",
author = "Hogue, {Susan L.} and Stephanie Phelps",
year = "1994",
month = "1",
day = "1",
doi = "10.1016/S0022-3476(05)83162-2",
language = "English (US)",
volume = "124",
pages = "659--660",
journal = "Journal of Pediatrics",
issn = "0022-3476",
publisher = "Mosby Inc.",
number = "4",

}

TY - JOUR

T1 - Reply

AU - Hogue, Susan L.

AU - Phelps, Stephanie

PY - 1994/1/1

Y1 - 1994/1/1

UR - http://www.scopus.com/inward/record.url?scp=58149204802&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=58149204802&partnerID=8YFLogxK

U2 - 10.1016/S0022-3476(05)83162-2

DO - 10.1016/S0022-3476(05)83162-2

M3 - Letter

VL - 124

SP - 659

EP - 660

JO - Journal of Pediatrics

JF - Journal of Pediatrics

SN - 0022-3476

IS - 4

ER -